# SDR AALA202109273795

- Difficulty date: September 26, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A300*
- Aircraft serial: 4843
- Aircraft time: 30,863 hours, 12,380 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE277001
- Part serial: FR3369
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 2L DOOR SLIDE LOW PRESSURE LIGHT ILLUMINATED. SERVICED DOOR ASSIST BOTTLE AT 2L PER JOB CARD 26L80052003.
